# SDR DXTA2010120204341

- Difficulty date: December 2, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605340
- Aircraft time: 6,737 hours, 5,244 cycles
- Engine: Pwa PW545A
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Iced
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER WOULD NOT MOVE DURING LANDING FLARE WITH YAW DAMPNER OFF.  WOULD NOT MOVE DURING TAXI OR WITH ENGINES OFF.  WOULD NOT MOVE BY HAND.  FOUND RUDDER DID NOT MOVE. PUSHED HARDER AND HEARD A POP AND RUDDER MOVED SIDE TO SIDE.  REMOVED TAIL STINGER AND FOUND EXCESSIVE ICE BUILT UP AROUND PRIMARY RUDDER CABLES AND PULLEYS. REMOVED ICE FROM AREA, INSPECTED RUDDER PULLEY AND BRACKETS FOR DAMAGE.  NO DAMAGE NOTED AT THIS TIME. ENLARGED DRAIN HOLE IAW 53-05.  INSTALLED STINGER ASSY IAW THE MM 53-10-15. TAXIED ACFT, RUDDER SYS FUNCTIONED AS REQUIRED.
